Arkiv for Matematik, 2011

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (23 articles)

Volume 50, Issue 1

[1] Non-liftable Calabi–Yau spaces

Sławomir Cynk Institute of Mathematics, Jagiellonian University Matthias Schütt Institut für Algebraische Geometrie, Leibniz Universität Hannover

Algebraic Geometry Differential Geometry mathscidoc:1701.01015

Arkiv for Matematik, 50, (1), 23-40, 2009.12
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Persistence of freeness for Lie pseudogroup actions

Peter J. Olver School of Mathematics, University of Minnesota Juha Pohjanpelto Department of Mathematics, Oregon State University

Mathematical Physics Rings and Algebras mathscidoc:1701.22004

Arkiv for Matematik, 50, (1), 165-182, 2010.1
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property

Riikka Korte Department of Mathematics and Statistics, University of Helsinki Niko Marola Department of Mathematics and Statistics, University of Helsinki Nageswari Shanmugalingam Department of Mathematical Sciences, University of Cincinnati

Analysis of PDEs mathscidoc:1701.03022

Arkiv for Matematik, 50, (1), 111-134, 2010.1
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Percolation in invariant Poisson graphs with i.i.d. degrees

Maria Deijfen Department of Mathematics, Stockholm University Olle Häggström Department of Mathematics, Chalmers University of Technology Alexander E. Holroyd Microsoft Research, 1 Microsoft Way, Redmond, WA, U.S.A.

Optimization and Control Probability mathscidoc:1701.27003

Arkiv for Matematik, 50, (1), 41-58, 2010.2
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the holomorphic extension of CR functions from non-generic CR submanifolds of ℂ^{$n$}

Nicolas Eisen Laboratoire de mathématiques et applications, Université de Poitiers

Differential Geometry mathscidoc:1701.10008

Arkiv for Matematik, 50, (1), 69-87, 2009.9
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Residue currents associated with weakly holomorphic functions

Richard Lärkäng Department of Mathematics, Chalmers University of Technology and University of Gothenburg

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08006

Arkiv for Matematik, 50, (1), 135-164, 2009.11
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Polynomial hulls and proper analytic disks

Armen Edigarian Institute of Mathematics, Jagiellonian University

Analysis of PDEs mathscidoc:1701.03023

Arkiv for Matematik, 50, (1), 59-67, 2009.12
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A normality criterion involving rotations and dilations in the argument

Jürgen Grahl Department of Mathematics, University of Würzburg

Analysis of PDEs mathscidoc:1701.03024

Arkiv for Matematik, 50, (1), 89-110, 2010.1
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Convolution operators in$A$^{−∞}for convex domains

Alexander V. Abanin Southern Institute of Mathematics, Southern Federal University Ryuichi Ishimura Graduate School of Science, Chiba University Le Hai Khoi Division of Mathematical Sciences School of Physical and Mathematical Sciences, Nanyang Technological University

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12017

Arkiv for Matematik, 50, (1), 1-22, 2009.12
[ Download ] [ 2017-01-08 20:36:31 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Nonexistence of Levi-degenerate hypersurfaces of constant signature in$CP$^{$n$}

Alla Sargsyan Institute of Mathematics, National Academy of Sciences

Differential Geometry mathscidoc:1701.10009

Arkiv for Matematik, 50, (1), 183-197, 2010.2
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 158 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Erratum to: The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama Department of Mathematics, Tokyo Institute of Technology

Probability mathscidoc:1701.28004

Arkiv for Matematik, 50, (1), 199-200, 2011.5
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 50, Issue 2

[1] The topological center of the spectrum of some distal algebras

Ali Jabbari Department of Mathematics, University of Kerman

Algebraic Topology and General Topology Rings and Algebras mathscidoc:1701.02003

Arkiv for Matematik, 50, (2), 291-304, 2010.3
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Morrey spaces in harmonic analysis

David R. Adams Department of Mathematics, University of Kentucky Jie Xiao Department of Mathematics and Statistics, Memorial University of Newfoundland

Functional Analysis Mathematical Physics mathscidoc:1701.12018

Arkiv for Matematik, 50, (2), 201-230, 2010.7
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A generalization of$k$-Cohen–Macaulay simplicial complexes

Hassan Haghighi Department of Mathematics, K. N. Toosi University of Technology Siamak Yassemi School of Mathematics, Statistics & Computer Science College of Science, University of Tehran Rahim Zaare-Nahandi School of Mathematics, Statistics & Computer Science College of Science, University of Tehran

Algebraic Topology and General Topology mathscidoc:1701.02004

Arkiv for Matematik, 50, (2), 279-290, 2010.6
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Whitney coverings and the tent spaces$T$^{1,$q$}($γ$) for the Gaussian measure

Jan Maas Institute for Applied Mathematics, University of Bonn Jan van Neerven Delft Institute of Applied Mathematics, Delft University of Technology Pierre Portal Laboratoire Paul Painlevé, Université Lille 1

Algebraic Topology and General Topology mathscidoc:1701.02005

Arkiv for Matematik, 50, (2), 379-395, 2010.2
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Chern classes of tropical vector bundles

Lars Allermann Fachbereich Mathematik, Technische Universität Kaiserslautern

Algebraic Geometry Differential Geometry mathscidoc:1701.01016

Arkiv for Matematik, 50, (2), 237-258, 2010.4
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the scaling limit of loop-erased random walk excursion

Fredrik Johansson Viklund Department of Mathematics, Columbia University

Complex Variables and Complex Analysis Probability mathscidoc:1701.08007

Arkiv for Matematik, 50, (2), 331-357, 2010.6
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Blaschke condition and zero sets in weighted Dirichlet spaces

Dominique Guillot Département de mathématiques et de statistique, Université Laval

Functional Analysis mathscidoc:1701.12019

Arkiv for Matematik, 50, (2), 269-278, 2010.4
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Generalized invertibility of operator matrices

Dragan S. Djordjević Faculty of Sciences and Mathematics, University of Niš Milica Z. Kolundžija Faculty of Sciences and Mathematics, University of Niš

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12020

Arkiv for Matematik, 50, (2), 259-267, 2010.6
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 176 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Exhausting domains of the symmetrized bidisc

Peter Pflug Institut für Mathematik, Carl von Ossietzky Universität Oldenburg Włodzimierz Zwonek Instytut Matematyki, Uniwersytet Jagielloński

Complex Variables and Complex Analysis Symplectic Geometry mathscidoc:1701.08008

Arkiv for Matematik, 50, (2), 397-402, 2010.8
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Phase transitions for modified Erdős–Rényi processes

Svante Janson Department of Mathematics, Uppsala University Joel Spencer Courant Institute, New York University

Optimization and Control Probability mathscidoc:1701.27004

Arkiv for Matematik, 50, (2), 305-329, 2010.5
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 224 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Infima of superharmonic functions

Mohammad Alakhrass Department of Mathematics and Statistics, McGill University Wolfhard Hansen Fakultät für Mathematik, Universität Bielefeld

Functional Analysis Mathematical Physics mathscidoc:1701.12021

Arkiv for Matematik, 50, (2), 231-235, 2010.6
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Fonction maximale centrée de Hardy–Littlewood sur les espaces hyperboliques

Hong-Quan Li School of Mathematical Sciences, Fudan University Noël Lohoué Département de Mathématiques, Université de Paris-Sud

Functional Analysis mathscidoc:1701.12022

Arkiv for Matematik, 50, (2), 359-378, 2010.5
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved